EconPapers    
Economics at your fingertips  
 

The geometric structure of some systems of demand equations

Thomas Russell and Frank Farris

Journal of Mathematical Economics, 1993, vol. 22, issue 4, 309-325

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(93)90020-L
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:22:y:1993:i:4:p:309-325

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:22:y:1993:i:4:p:309-325